# SDR DALA2018080804954

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE NR 7 SLAT WITH  WEAR, FOUND TO BE OUT OF LIMITS AT SS 260.71 - SS 264.21,  SS 319 - SS 331, AND  SS 379 - SS 384.   REPAIRED THE SLAT IAW SRM 57-42-01, REPAIR 6,  ER/A 570562-14, REV ORIGINAL, AND ETI-37-18-458, REV 1.
